# SDR ASAA2025042557896

- Difficulty date: April 25, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 41,999 hours, 13,130 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810155
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 141A5810-155 HAS PEELING FIBERS & DAMAGED INSERTS. GROUNDED - YES. REPAIRED CABIN FLOOR PANEL 141A5810-155 BY PREFORMING A PERMANENT WET LAY UP REPAIR IAW B737-900ER SRM 53-00-50-2R-0.
